# SDR UIEA2023082900811

- Difficulty date: August 28, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N446MC
- Make and model: Boeing 747-4B5F
- Aircraft serial: 33517
- Aircraft time: 80,571 hours, 13,921 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION - FOUND M/D SEAT TRACK CROWN CORROSION STA 1780 LBL 98.58( 1) REMOVED THE AFFECTED FASTENER IAW SRM 51-40-02-0G-0 REV 98. 2) PERFORM EI T2023A53M-2005 REV 0. 3) INSTALL FASTENERS IAW SRM 51-40-02-0G-0 REV 98, DWG 65B38251 SH 76 REV -, 65B38251 SHT 63 REV - & 65B38251 SH 64 REV -. 4) ACCOMPLISHED EI T2023A53M-2005 REV 1. 5) JOB COMPLETED AND CONDITION CHECK NORMAL )
